Alert archive / Wisconsin / Wind Advisories in 2019
Wind Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Nov 26, 2019, 1:36 PM CST for 10 counties in Wisconsin. It took effect at Nov 27, 2019, 12:00 AM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2019, 1:36 PM CST (19:36 UTC)
- In effect from
- Nov 27, 2019, 12:00 AM CST
- Expired
- Nov 28, 2019, 12:00 AM CST
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Oconto County, WI, Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 14 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.6 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
202 WWUS73 KGRB 261936 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 136 PM CST Tue Nov 26 2019 WIZ022-038>040-045-048>050-270345- /O.NEW.KGRB.WI.Y.0004.191127T1500Z-191128T0000Z/ Door-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet- Manitowoc- Including the cities of Sturgeon Bay, Fish Creek, Sister Bay, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 136 PM CST Tue Nov 26 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. Gusts to 50 mph are possible over Door County. * WHERE...Door, Outagamie, Brown, Kewaunee, Waushara, Winnebago, Calumet and Manitowoc Counties. * WHEN...From 9 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
7 follow-up statements
419 WWUS73 KGRB 261957 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 157 PM CST Tue Nov 26 2019 WIZ022-270400- /O.EXT.KGRB.WI.Y.0004.191127T0600Z-191128T0300Z/ Door- Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay 157 PM CST Tue Nov 26 2019 ...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST WEDNESDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Door County. * WHEN...From midnight tonight to 9 PM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ038>040-045-048>050-270400- /O.CON.KGRB.WI.Y.0004.191127T1500Z-191128T0000Z/ Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 157 PM CST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Winnebago, Calumet, Kewaunee, Waushara, Manitowoc, Brown and Outagamie Counties. * WHEN...From 9 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
126 WWUS73 KGRB 270251 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 851 PM CST Tue Nov 26 2019 WIZ038>040-045-048>050-271100- /O.CON.KGRB.WI.Y.0004.191127T1500Z-191128T0000Z/ Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 851 PM CST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST WEDNESDAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Winnebago, Calumet, Kewaunee, Waushara, Manitowoc, Brown and Outagamie Counties. * WHEN...From 9 AM to 6 PM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ022-271100- /O.CON.KGRB.WI.Y.0004.191127T0600Z-191128T0300Z/ Door- Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay 851 PM CST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM CST WEDNESDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph expected. Winds turning northwest Wednesday afternoon and evening. * WHERE...Door County. * WHEN...From midnight tonight to 9 PM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Kieckbusch
556 WWUS73 KGRB 271015 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 415 AM CST Wed Nov 27 2019 WIZ038>040-045-048>050-271700- /O.EXT.KGRB.WI.Y.0004.191127T1700Z-191128T0000Z/ Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 415 AM CST Wed Nov 27 2019 ...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Winnebago, Calumet, Kewaunee, Waushara, Manitowoc, Brown and Outagamie Counties. * WHEN...From 11 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...The onset of the strong winds will occur a little later than earlier anticipated, so the start time of the advisory has been adjusted to 1100 am. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ022-271700- /O.EXT.KGRB.WI.Y.0004.000000T0000Z-191128T0600Z/ Door- Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay 415 AM CST Wed Nov 27 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northeast winds 20 to 30 mph with gusts up to 40 mph are expected this morning. There will be a brief lull in the winds during the mid-morning, then winds will turn northwest and increase to 25 to 35 mph. Gusts to around 50 mph are likely during the late afternoon and evening. * WHERE...Door County. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Skowronski
307 WWUS73 KGRB 271654 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1054 AM CST Wed Nov 27 2019 WIZ037-074-280000- /O.EXA.KGRB.WI.Y.0004.191127T1700Z-191128T0000Z/ Waupaca-Southern Oconto County- Including the cities of New London, Waupaca, Clintonville, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 1054 AM CST Wed Nov 27 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Waupaca and Southern Oconto County Counties. * WHEN...From 11 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ038>040-045-048>050-280000- /O.CON.KGRB.WI.Y.0004.191127T1700Z-191128T0000Z/ Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 1054 AM CST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Winnebago, Calumet, Kewaunee, Waushara, Manitowoc, Brown and Outagamie Counties. * WHEN...From 11 AM this morning to 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ022-280100- /O.CON.KGRB.WI.Y.0004.000000T0000Z-191128T0600Z/ Door- Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay 1054 AM CST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...There will be a brief lull in the winds during the late morning, then winds will turn northwest and increase to 25 to 35 mph. Gusts to around 50 mph are likely during the late afternoon and evening. * WHERE...Door County. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Bersch
055 WWUS73 KGRB 272104 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 304 PM CST Wed Nov 27 2019 WIZ037>040-045-048>050-074-280000- /O.CON.KGRB.WI.Y.0004.000000T0000Z-191128T0000Z/ Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet- Manitowoc-Southern Oconto County- Including the cities of New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 304 PM CST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Winnebago, Calumet, Kewaunee, Southern Oconto County, Waushara, Waupaca, Manitowoc, Brown and Outagamie Counties. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WIZ022-280515- /O.CON.KGRB.WI.Y.0004.000000T0000Z-191128T0600Z/ Door- Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay 304 PM CST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North to northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Door County. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Bersch
093 WWUS73 KGRB 280007 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 607 PM CST Wed Nov 27 2019 WIZ037>040-045-048>050-074-280115- /O.EXP.KGRB.WI.Y.0004.000000T0000Z-191128T0000Z/ Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-Calumet- Manitowoc-Southern Oconto County- Including the cities of New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, Two Rivers, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 607 PM CST Wed Nov 27 2019 ...WIND ADVISORY HAS EXPIRED... Winds will gradually decrease this evening, but a few gusts to 35 to 40 mph may continue early this evening. Motorists with high profile vehicles should use caution. $$ WIZ022-280600- /O.CON.KGRB.WI.Y.0004.000000T0000Z-191128T0600Z/ Door- Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay 607 PM CST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North to northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Door County. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TSK
026 WWUS73 KGRB 280558 NPWGRB URGENT - WEATHER MESSAGE National Weather Service Green Bay WI 1158 PM CST Wed Nov 27 2019 WIZ022-280700- /O.EXP.KGRB.WI.Y.0004.000000T0000Z-191128T0600Z/ Door- Including the cities of Sturgeon Bay, Fish Creek, and Sister Bay 1158 PM CST Wed Nov 27 2019 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... Winds will continue to slowly diminish overnight, so the Wind Advisory will be allowed to expire at midnight. $$ JS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Nov 26, 11:47 AM CST, 1 hour 49 minutes earlier.
Area forecast discussion, Nov 26, 11:47 AM CST, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1147 AM CST Tue Nov 26 2019 Updated aviation portion for 18Z TAF issuance .SYNOPSIS... Issued at 541 AM CST Tue Nov 26 2019 A major winter storm will bring heavy snow to northern Wisconsin tonight into tomorrow. Then after quiet weather for the Thanksgiving Day holiday, unsettled conditions will return for the remainder of the period. The period begins with ridging off the West Coast, a trough over the Intermountain West, and weaker/more diffuse ridging from the East Coast into the Atlantic. Retrogression and sharpening of the western trough will occur early in the period as a strong shortwave digs down the West Coast. That will allow ridging to develop near 90W by Thanksgiving Day. That pattern won't last long either, as the upper flow will transition into a short-lived split flow regime during the latter portion of the forecast period. Above normal temperatures are expected again today, then readings will settle back closer to seasonal normals. The active upper pattern will result in above normal precipitation for the period. && .SHORT TERM...Today...Tonight...and Wednesday Issued at 541 AM CST Tue Nov 26 2019 The primary change to the forecast this morning was to adjust precipitation types and snowfalls to account for the expectation that warm air aloft (T>0C) will drive farther into the area as the storm track has edged back to the west a little. That will further sharpen the snowfall gradient from central through northeast Wisconsin. It will also drive heavier precipitation farther north. Edged snow totals up across the far north, though not enough to push them into a higher range. A period of strong east-northeast winds could be sufficient to produce some flooding/erosion along the west shores of the Bay and Lake tonight. But the duration of the strong winds will be limited as the cyclone center is expected to track across the area, leading to a lull in the wind by late tonight. The direction (060-070 degrees) is also not ideal for building waves on the bay (040). So opted to hold off on any Lakeshore Flood headlines to allow the day shift to look over later data before making a final decision. Even stronger winds will develop Wednesday in the wake of the departing cyclone. Those may necessitate a Wind Advisory (especially for Door County), but with the strongest winds in the later third and into the fourth period, opted to defer on issuing the Wind Advisory for now. .LONG TERM...Wednesday Night Through Monday Issued at 350 AM CST Tue Nov 26 2019 The first system will depart the area Wednesday night. Some lingering light snow is expected across the far north Wednesday evening, and could linger across Vilas County early on Thursday morning. A tranquil day is expected on Thanksgiving Day with highs in the upper 20s to middle 30s. The main 500mb trough across the western United States will gradually eject eastward towards the Great Lakes Friday and Saturday, finally reaching the the western Great Lakes on Sunday. It appears there will be a prolonged period of rain or a wintry mix from Friday through Sunday. Models now indicating a band of precipitation will breakout on Friday. This band of precipitation will be on the lighter side. A more heavier and steadier band of precipitation will break out Friday night and continue into Saturday morning. Several rounds of precipitation are expected Saturday afternoon through Sunday afternoon, and could linger into Sunday evening across northeast Wisconsin. These systems are difficult on determining snowfall amounts. The system will be occluded by the time it arrives in Wisconsin. With drier air wrapping into the system, there may be periods will the mid level moisture will be stripped out where the precipitation will switch to drizzle/freezing drizzle and lower snowfall amounts. Boundary layer temperatures will also have a key role in the precipitation type as well. Some differences in the max temperature over the weekend which may determine the precipitation type in some areas. It appears at least several inches of snow is possible across the north at this time. A minor ice accumulation is also possible across the north if freezing drizzle occurs. Did not make any significant changes to the Monday forecast since focus was on the holiday weekend event. && .AVIATION...for 18Z TAF Issuance Issued at 1147 AM CST Tue Nov 26 2019 MVFR ceilings should prevail across the area through early evening, with some VFR conditions at GRB/ATW/MTW/OCQ/OSH at times. IFR conditions are expected across the entire area from mid evening through midday Wednesday along with snow west of a ISW to IMT line and mostly rain further east. Gusty east winds are expected tonight, shifting to the northwest Wednesday as a cold front moves through. Heavy snow with visibilities of a 1/2 mile or less are expected north of a MDZ to IMT line. Ceilings and visibilities will improve slowly Wednesday afternoon as the precipitation ends, but strong northwest surface winds may produce crosswind issues at some locations. && .MARINE... Issued at 350 AM CST Tue Nov 26 2019 A strong low pressure system is expected to bring gusty east winds tonight. A few gusts may approach gale force. The area of low pressure is expected to move across northeast Wisconsin Wednesday morning. There will be a lull in the stronger winds across some of the area Wednesday morning as the low moves across the area. By late Wednesday morning or especially Wednesday afternoon, gale force gusts to 45 knots are possible from the northwest. The strongest winds will gradually subside Wednesday evening as the low pressure system moves away from northeast Wisconsin. && .GRB WATCHES/WARNINGS/ADVISORIES... Lakeshore Flood Advisory from 6 PM this evening to 9 AM CST Wednesday for WIZ022-039-040-050-073-074. Winter Weather Advisory from 9 PM this evening to noon CST Wednesday for WIZ020-021-031-035>037-073. Winter Storm Warning from 9 PM this evening to 6 PM CST Wednesday for WIZ005-010>013-018-019-030. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Eckberg AVIATION.......RDM MARINE.........Eckberg
Hazardous weather outlook, Nov 26, 4:58 AM CST, 8 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 458 AM CST Tue Nov 26 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271200- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 458 AM CST Tue Nov 26 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Hazardous travel is expected across north-central and portions of central and northeast Wisconsin tonight as a major winter storm affects the area. A mix of snow and rain is likely just south of the heavy snow area, from Wood County to southern Marinette County. Slushy snow accumulations could result in slippery roads in these areas. Minor lakeshore flooding is possible Tuesday night into Wednesday along the western shores of Green Bay and Lake Michigan. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Hazardous travel will continue across the north into Wednesday as the snow continues. Strong northwest winds, which could gust over 40 mph may create difficult travel for high profile vehicles across the area on Wednesday. The winds will also create some blowing and drifting of the snow in the north. A slow moving area of low pressure will bring rain or a wintry mix at times to the region from Friday through Sunday afternoon. The greatest impacts of the wintry mix on holiday travelers will be felt across northern Wisconsin. There is a great deal of uncertainty in snowfall or icing amounts with this system. Additional lakeshore flooding will also be possible Friday night through next weekend. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report snowfall amounts and rainfall amounts over an inch tonight and Wednesday to the National Weather Service in Green Bay. LMZ521-522-541>543-271200- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 458 AM CST Tue Nov 26 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Gale force gusts from the east area expected tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Gale force gusts from the northwest are likely Wednesday into Wednesday evening. Skowronski/Eckberg
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 4:49 AM CST | Gale Warning | GRB | 43 hr | |
| Nov 26, 9:10 AM CST | Lakeshore Flood Advisory | GRB | Brown, Door, Kewaunee, Manitowoc, Marinette, Oconto | 24 hr |
Nearby
Wind Advisories in Wisconsin, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.